MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LARGE SHIELDED CALCAR PLANER; HIP INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US LARGE SHIELDED CALCAR PLANER; HIP INSTRUMENTS : REAMERS
Model Number L94010
Medical Device Problem Codes Failure to Cut (2587); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Screw driver damaged, not gripping, edges with visible signs of wear.Calcar reamers not cutting, visible signs of wear.Was surgery delayed due to the reported event? yes.If yes, number of minutes: 10.Action taken when event occurred? another step of instruments opened.Was procedure successfully completed? yes.Were fragments generated? no.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
LARGE SHIELDED CALCAR PLANER
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
1210 ward av
west chester, PA 19380
6107428552
MDR Report Key13053901
Report Number1818910-2021-28637
Device Sequence Number3888724
Product Code LYS
UDI-Device Identifier10603295325192
UDI-Public10603295325192
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL94010
Device Catalogue NumberL94010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/13/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown